# SDR 2006FA0000549

- Difficulty date: May 16, 2006
- Submitted: June 5, 2006
- Operation: General aviation
- Aircraft: N141CW
- Make and model: Cessna 172S
- Aircraft serial: 172S9389
- Engine: Lyc IO360L2A
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 0510105365
- Condition: Frayed
- Location: Rt Ailerons
- Part time: 2,657 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOURS INSPECTION THE RT AILERON CROSSOVER CABLE WAS FOUND TO BE FRAYED AT THE PHANALIC BLOCK.  PROBABLE CAUSE IS FRICTION BETWEEN THE CABLE AND THE WARE BLOCK.  TO PREVENT RECURRENCE REMOVE PHANALIC BLOCK AND INCREASE TENSION ON CABLES.  (K)
